American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16D40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Sergio Estrada, Pedro Guil Asensio and Jan Trlifaj. Descent of restricted flat Mittag--Leffler modules and generalized vector bundles. Proc. Amer. Math. Soc. 142 (2014) 2973-2981.
Abstract, references, and article information   
View Article: PDF

[2] Alberto Facchini, Daniel Smertnig and Nguyen Khanh Tung. Cyclically Presented Modules, Projective Covers and Factorizations. Contemporary Mathematics 609 (2014) 89-106.
Book volume table of contents   
View Article: PDF

[3] Dolors Herbera and Pavel Příhoda. Infinitely generated projective modules over pullbacks of rings. Trans. Amer. Math. Soc. 366 (2014) 1433-1454.
Abstract, references, and article information   
View Article: PDF

[4] Silvana Bazzoni and Jan Šťovíček. Flat Mittag-Leffler modules over countable rings. Proc. Amer. Math. Soc. 140 (2012) 1527-1533. MR 2869137.
Abstract, references, and article information   
View Article: PDF

[5] Lawrence S. Levy and J. Chris Robson. Hereditary Noetherian Prime Rings and Idealizers. Math. Surveys Monogr. 174 (2011) MR 2790801.
Book volume table of contents   

[6] Lidia Angeleri Hügel, Silvana Bazzoni and Dolors Herbera. A solution to the Baer splitting problem. Trans. Amer. Math. Soc. 360 (2008) 2409-2421. MR 2373319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Huah Chu, Shou-Jen Hu and Ming-chang Kang. A variant of the Reynolds operator. Proc. Amer. Math. Soc. 133 (2005) 2865-2871. MR 2159763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Edgar E. Enochs, J. R. García Rozas and Luis Oyonarte. Are covering (enveloping) morphisms minimal?. Proc. Amer. Math. Soc. 128 (2000) 2863-2868. MR 1664374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] P. M. Cohn. From Hermite rings to Sylvester domains. Proc. Amer. Math. Soc. 128 (2000) 1899-1904. MR 1646314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Edgar E. Enochs, Juan Martínez Hernández and Alberto del Valle. Coherent rings of finite weak global dimension. Proc. Amer. Math. Soc. 126 (1998) 1611-1620. MR 1443151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Carl Faith. Erratum to ``Structure of Johns rings''. Proc. Amer. Math. Soc. 125 (1997) 1247-1247. MR 1425120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yu Fei Xiao. Rings with flat socles . Proc. Amer. Math. Soc. 123 (1995) 2391-2395. MR 1254860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jin Zhong Xu. The existence of flat covers over Noetherian rings of finite Krull dimension . Proc. Amer. Math. Soc. 123 (1995) 27-32. MR 1242111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jan Trlifaj. Strong incompactness for some nonperfect rings . Proc. Amer. Math. Soc. 123 (1995) 21-25. MR 1212288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Theodore G. Faticoni. Categories of modules over endomorphism rings. Memoirs of the AMS 103 (1993) MR 1142493.
Book volume table of contents   

[16] L. Makar-Limanov and P. Malcolmson. Free subalgebras of enveloping fields . Proc. Amer. Math. Soc. 111 (1991) 315-322. MR 1041015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1